# SDR AU980403

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pump
- Part number: 632623
- Condition: Seized
- Location: Eng Oil
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K, E

## Discrepancy

(AUS) ENGINE OIL PUMP SEIZED.  SECONDARY DAMAGE CAUSED TO THE REST OF THE ENGINE.
